# SDR DALA13036333754

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 40,144 hours, 15,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND FWD CARGO DOOR SURROUND SURFACE, LOWER FORWARD RADUS, HAS SCRATCHED.   MX REPAIRED IAW ERA 516840-14, REV 0, REV 1 AND REV 2 AND ER/A 516840-14. ORIGINAL.
